# SDR EISA95320

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69174966
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION ON AERO CORP IN LAKE CITY, FL, THE GUSSET AT BS 825 FORWARD SIDE INNER FLANGE TO LOWER ANGLE OF CABIN FLOOR BEAM WAS FOUND CRACKED.  REMOVED CRACKED GUSSET.  ORDERED NEW GUSSET AND INSTALLED NEW GUSSET IAW B727 SRM 51-30-2.  (M)
